# SDR ASAA2014051808164

- Difficulty date: May 18, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E NR 2 SLAT UPPER INBD CORNER SURFACE REPAIR DOUBLER IS DELAMINATED.  ACFT GROUNDED.  REPAIRED LT WING L/E NR 2 SLAT LOWER & UPPER INBD SKIN CORNER IAW SRM 51-70-10-2R-0, REP 4.
